# SDR DL757010362

- Difficulty date: March 4, 2001
- Submitted: March 5, 2001
- Operation: Air carrier
- Aircraft: N678DL
- Make and model: Boeing 757232
- Aircraft serial: 25983
- Aircraft time: 29,582 hours, 14,152 cycles
- Engine: Pwa PW2037
- Engine time: 35,331 hours, 17,376 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Engine
- Part number: PW2037RTC
- Part serial: 716552
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 35,331 hours, 17,376 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: O

## Discrepancy

AT CRUISE FLT LVL 390 NUMBER 2 ENGINE COMPRESSOR STALLED AND SHUT DOWN.  REPLACED NUMBER 2 ENGINE.
